# SDR DALA1033469853

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 775, FLOORBEAM HAS 3 CRACKS AT LT FRAME TO FLOORBEAM ATTACH POINT.  ALL REPAIRS INCLUDING SRM REPAIRS REQUIRE EA APPROVAL MANAGER ACO, FORM 5100-3201 REQUIRED. PRIOR TO FLIGHT PSE 53-09-015 REF EM 5320-01037-01A STEP 9. REMOVED CABIN FLOORBEAM AT STA 775 L/S LBL 20 & LBL 60 IAW SRM 51-30-2 & 51-30-5 ORDERED & RECIEVED NEW FLOORBEAM PN 991527-505, LOT 1031961 LOCATED DRILLED & DEBURRED HOLES IN FLOORBEAM AT STA 775 IAW SRM 51-10-4 & DWG 9916527-5058 ALODINED & PRIMED HOLES IAW SRM 51-10-3 INSTALLED FLOORBEAM AT STA 775 LBL 20-60 IAW SRM 51-30-2 & 51-30-5.
